An algorithmic approach to prox-regular variational inequalities

Abstract : Relying on prox-regularity we suggest and analyze a class of iterative schemes for solving nonconvex variational inequalities, our result can be considered as an improvement and a significant extension of previously known results in this field.
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-antilles.fr/hal-00780630
Contributor : Pamphile Isch <>
Submitted on : Thursday, January 24, 2013 - 3:16:03 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:26 PM

Identifiers

Collections

Citation

Abdellatif Moudafi. An algorithmic approach to prox-regular variational inequalities. Applied Mathematics and Computation, Elsevier, 2004, 155 (3), pp.845-852. ⟨10.1016/j.amc.2003.06.003⟩. ⟨hal-00780630⟩

Share

Metrics

Record views

152